# SDR GTIA2024081638313

- Difficulty date: August 14, 2024
- Submitted: August 17, 2024
- Operation: Air carrier
- Aircraft: N967NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11128
- Aircraft time: 6,789 hours, 2,887 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DESCENDING THROUGH 10.000 FEET RAN FUMES CHECKLIST, COULD NOT IDENTIFY OR ISOLATE SOURCE-PERFORMED TSM 05-50-00-810-831A FOR ODOR EVENT. FOUND THE SOURCE TO BE COMING FROM #1 ENG & #1 PACK
